# SDR CALA2025040103364

- Difficulty date: March 29, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 94,044 hours, 11,295 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 409 NEEDS TO BE REPLACED DUE SMELL AND SMOKE COMING FROM THAT AREA, UP ON FURTHER INSPECTION FOUND BURNT PLASTIC DEBRY.  REMOVED OVEN PER AMM TASK 25-32-02-000-811-006 PLEASE CONTINUE TO STEP C.4.  REMOVED AND REPLACED MID GALLEY OVEN 409 AS PER AMM 25-32-02/401 CONFIG 6, OPERATIONAL CHECK NORMAL, NO FURTHER DEFECTS NOTED. ACCOMPLISHED AREA CONDITIONAL INSPECTION AS PER AMM 05-51-58-800-801-C3. NO SIGNS OF DAMAGE FOUND WITHIN VICINITY OF SMOKE SOURCE.
